# SDR 20010410AP019

- Difficulty date: March 15, 2001
- Submitted: March 29, 2001
- Operation: General aviation
- Aircraft: N410CA
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166005
- Engine: Pwa PT6A135
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hose
- Part number: AE7010201K0240
- Condition: Cracked
- Location: Lt Engine
- Part time: 112 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUSE FLIGHT THE LT ENGINE LOW OIL PRESSURE WARNING SOUNDED ALERTING THE PILOT TO DROPPING OIL PRESURE. PILOT PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN AND MADE A UNEVENTFUL LANDING. TECHNICICAN INSTALLED A NEW REPLACEMENT INLET OIL COOLER HOSE AND RETURNED AIRCRAFT TO SERVICE.
